# SDR AALA201712189036

- Difficulty date: December 16, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 50,904 hours, 20,809 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LED FLASHLIGHT UNDER LEFT AFT CREW SEAT OUTBOARD SIDE FAILED TO TEST.   REPLACED THE FLASHLIGHT AND BRACKET ASSEMBLY IAW MM 25-64-00.
